Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the absence of analytic integrability of the Bianchi Class B cosmological models

Autor
Ferragut, A.; Llibre, J.; Pantazi, C.
Tipus d'activitat
Article en revista
Revista
Chaos : an interdisciplinary journal of nonlinear science
Data de publicació
2013-02-15
Volum
23
Número
1
Pàgina inicial
013119
Pàgina final
013127
DOI
https://doi.org/10.1063/1.4790828 Obrir en finestra nova
Resum
Bianchi models are cosmological models that describe space-times which are foliated by homogeneous hypersurfaces of constant time and are divided into two classes, Class A and Class B. There are many studies about the integrability of Class A. Here, we study the integrability of Class B. For the homogeneous cosmological models of Class B, Einstein's system of differential equations reduces to a dynamical system of dimension seven according to Bogoyavlensky's approach. We show that in order to st...
Paraules clau
Bianchi models, integrability
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

  • Ferragut Amengual, Antoni Manel  (autor)
  • Llibre Saló, Jaume  (autor)
  • Pantazi, Chara  (autor)